TTC and pushing him away

iVillage Member
Registered: 10-14-2011
TTC and pushing him away
5
Sat, 10-15-2011 - 7:43am

At the start of the month I stopped taking my pill and we are now on the road to ttc. Before I stopped taking my contraception I suffered from mood swings but now they are getting worse. I am freaking out about everything! I love my fiance more than anything but I cant seem to stop pushing him away.

Photobucket
iVillage Member
Registered: 08-03-2011
Sat, 10-15-2011 - 11:16am
It is. Hormones are evil things! I can kinda relate because I have been taking clomid for the past three cycles to help me ovulate, and boy oh boy does it mess with my hormones. Before O I am a cranky mess. Always picking fights or crying. So yes, what you are experiencing is totally normal!
iVillage Member
Registered: 10-14-2011
Sat, 10-15-2011 - 11:33am

Thank you so much! I have been checking up on this post and for every person who read it I felt more and more crazy! I think a sit down is in order so I can explain everything to him without screaming or crying. Fx it will pass soon. Thanks again you are such a help

Photobucket
iVillage Member
Registered: 03-01-2011
Sat, 10-15-2011 - 1:22pm
Hormones are totally evil!! You're in good company -they make a lot of us crazy & our poor significant others wondering wtf is up!! Definitely talk to df & let him know how going off the pill has affected you & let him know it might take some time for your body to adjust. It might help him be more supportive & react in a different way to you.

Good luck!
Photobucket
iVillage Member
Registered: 09-08-2011
Sun, 10-16-2011 - 9:48am

I'm in a similar situation. DH and I talked about it a lot before deciding to TTC. My moods from being off BC, plus the stress of TTC and pregnancy, will strain the relationship. If anything stressful comes up that I can't handle well (like if Christmas holiday planning gets to me) then I'll go back on pill for a month or two. I want a baby, but I want to make sure my marriage survives, too.

Momma to:
Madelyn, February 26, 2001
Aaron, January 2, 2005
Baby #3, October 2, 2012

iVillage Member
Registered: 08-17-2011
Mon, 10-17-2011 - 11:59am
Totatlly hormonal hon! You will be back to your normal self soon. I was only on BCP for 3 months and when I stopped them in July I was the meanest BITCH! everywhere, at work, home....lol! I was so short tempered and ready to let ANYONE have it for ANY reason. lol!

It lasted about 2 and half weeks then it dies down..... So hang in there and explain that to your fiance.